Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 130, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2020, 4:28 PM EDT for Harris County, Troup County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2020, 4:28 PM EDT (20:28 UTC)
- Expired
- May 24, 2020, 5:05 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harris County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
411
WUUS52 KFFC 242028
SVRFFC
GAC145-285-242115-
/O.NEW.KFFC.SV.W.0130.200524T2028Z-200524T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
428 PM EDT Sun May 24 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Troup County in west central Georgia...
Northwestern Harris County in west central Georgia...
* Until 515 PM EDT.
* At 426 PM EDT, a severe thunderstorm was located near LaGrange
and West Point Lake, moving northwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
LaGrange, West Point, Rocky Point, Southern Harbor, Piedmont
Heights, Cannonville, Jones Crossroads, Baughs Crossroads, State
Line Park, Abbottsford, Smiths Crossroad and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If on or near West Point Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3315 8518 3296 8494 3281 8506 3286 8519
3313 8524
TIME...MOT...LOC 2026Z 124DEG 12KT 3293 8508
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
951
WWUS52 KFFC 242047
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Sun May 24 2020
GAC145-242056-
/O.CAN.KFFC.SV.W.0130.000000T0000Z-200524T2115Z/
Harris GA-
447 PM EDT Sun May 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARRIS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the county.
Therefore, the warning has been cancelled.
LAT...LON 3315 8518 3296 8494 3287 8501 3287 8519
3313 8524
TIME...MOT...LOC 2046Z 155DEG 8KT 3287 8515 3295 8516 3307 8502
$$
GAC285-242115-
/O.CON.KFFC.SV.W.0130.000000T0000Z-200524T2115Z/
Troup GA-
447 PM EDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN TROUP COUNTY...
At 446 PM EDT, severe thunderstorms were located along a line
extending from West Point to Long Cane and LaGrange, moving
northwest at 10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
LaGrange, West Point, Rocky Point, Southern Harbor, Piedmont Heights,
Cannonville, Baughs Crossroads, State Line Park, Abbottsford, Smiths
Crossroad, Long Cane and Jones Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
If on or near West Point Lake, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3315 8518 3296 8494 3287 8501 3287 8519
3313 8524
TIME...MOT...LOC 2046Z 155DEG 8KT 3287 8515 3295 8516 3307 8502
HAIL...0.88IN
WIND...60MPH
$$225
WWUS52 KFFC 242105
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
505 PM EDT Sun May 24 2020
GAC285-242114-
/O.CAN.KFFC.SV.W.0130.000000T0000Z-200524T2115Z/
Troup GA-
505 PM EDT Sun May 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TROUP COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However, frequent
lightning, gusty winds and heavy rain are still likely with these
thunderstorms.
LAT...LON 3315 8518 3296 8494 3287 8501 3287 8519
3313 8524
TIME...MOT...LOC 2102Z 124DEG 12KT 3290 8520 3298 8521 3310 8507
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:35 PM EDT, 53 minutes earlier.
Area forecast discussion, May 24, 3:35 PM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EDT Sun May 24 2020 .SHORT TERM /Tonight through Monday Night/... Surface ridging builds into the state from the northeast overnight and persists through the period. Region remains on the southwestern periphery of the upper ridge centered over the western Atlantic Ocean/mid-Atlantic coast region. Essentially this results in a continuation of the basic, diurnally favored, convection scheme we have been seeing over the past several days. Better chances across the north/northeast tonight and Monday in the vicinity of the weak wedge front and some orographic assistance, with the better chances shifting toward the southern edges of the forecast area overnight Monday night into early Tuesday as a weak wave edges northward out of Florida. Mid-level lapse rates and instability remain moderate at best, and although a few isolated strong to marginally severe thunderstorms are certainly possible, chances are limited. 20 .LONG TERM /Tuesday through Sunday/... Not much change for the long term. The overall pattern through most of the period persists with an upper cut off low over TX and ridging over the western Atlantic. The pattern shifts a bit by the end of the period with the Plains low opening up and the upper ridge suppressed some with a Great Lakes upper trough. However...this still results in showers and thunderstorms each day with a basically diurnal pattern. Easterly flow sets up through mid week with a Gulf wave moving into southern GA and the Carolinas...and enhancing the easterly winds. Look for somewhat cooler high temperatures mainly north for the middle of the week. 41 && .AVIATION... 18Z Update... VFR conditions are expected to predominate across most of the forecast area through this forecast period outside of scattered convection. Will likely see some MVFR or lower ceilings developing over upstate South Carolina by 02-06Z, expanding southwestward into eastern portions of the area by 06-09Z. Right now, I do not think we will see these ceilings pushing west into any TAF sites other than KAHN. Areas of MVFR or lower visibilities are likely as well, but I do not expect visibility to drop below VFR levels at any of the TAF sites. Winds will be east to southeast 6kt or less through 12Z, increasing to 6-10kt after. Isolated to scattered convection likely through the period, with best coverage 20Z-04Z. //ATL Confidence...18Z Update... Still low/medium confidence on potential for stratus after 08Z, medium/high confidence other elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 82 67 75 / 30 50 50 50 Atlanta 69 83 68 75 / 30 40 40 50 Blairsville 61 78 62 71 / 40 60 50 50 Cartersville 67 84 66 76 / 30 40 30 50 Columbus 70 86 68 79 / 30 30 40 60 Gainesville 67 81 66 73 / 30 50 50 50 Macon 68 83 67 77 / 20 40 40 60 Rome 67 85 66 78 / 30 40 30 50 Peachtree City 66 84 66 76 / 30 30 40 50 Vidalia 70 84 69 79 / 20 50 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, May 24, 11:49 AM EDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1149 AM EDT Sun May 24 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1149 AM EDT Sun May 24 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected this afternoon and evening over north and central Georgia. Some of the storms could be strong with lightning, gusty winds and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered to numerous thunderstorms are possible Monday through Saturday, mainly in the afternoons and evenings. Possible hazards with stronger thunderstorms may include frequent lightning, periods of heavy rain, strong wind gusts, and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. |
In the hours before
Special weather statement, May 24, 2:44 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT Sun May 24 2020
GAZ008-009-241915-
Union GA-Towns GA-
244 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION AND NORTHWESTERN
TOWNS COUNTIES UNTIL 315 PM EDT...
At 244 PM EDT...a strong thunderstorm was over Hiawassee. This storm
was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hiawassee, Young Harris, Macedonia, Brasstown Bald and Alexanders
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3496 8362 3485 8382 3497 8391 3499 8389
3499 8364
TIME...MOT...LOC 1844Z 240DEG 2KT 3493 8379
WIND...40MPHSpecial weather statement, May 24, 3:11 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Sun May 24 2020
GAZ078-079-241945-
Harris GA-Talbot GA-
311 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS AND NORTHWESTERN
TALBOT COUNTIES UNTIL 345 PM EDT...
At 311 PM EDT...a strong thunderstorm was over Baughville, or 8 miles
west of Talbotton...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Talbotton, Manchester, Waverly Hall, Woodland, Baughville, Flint Hill
and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3285 8463 3285 8462 3270 8447 3257 8466
3270 8481
TIME...MOT...LOC 1911Z 225DEG 12KT 3270 8468
WIND...40MPHSpecial weather statement, May 24, 3:15 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Sun May 24 2020
GAZ021-032-241945-
Cobb GA-Cherokee GA-
315 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COBB AND SOUTHWESTERN
CHEROKEE COUNTIES UNTIL 345 PM EDT...
At 315 PM EDT...a strong thunderstorm was over Sweat Mountain, or 10
miles north of Marietta...moving northeast at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Canton, Woodstock, Holly Springs, Hickory Flat, Lebanon, Union Hill,
Sweat Mountain, Oak Grove, Hobgood Park, Bridgemill and Sandy Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3428 8448 3418 8435 3416 8436 3413 8436
3412 8439 3411 8440 3411 8442 3405 8442
3404 8444 3402 8446 3401 8449 3409 8462
TIME...MOT...LOC 1915Z 223DEG 4KT 3409 8448
WIND...40MPHSpecial weather statement, May 24, 3:34 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Sun May 24 2020
GAZ078-089-242000-
Harris GA-Muscogee GA-
334 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARRIS AND NORTHWESTERN
MUSCOGEE COUNTIES UNTIL 400 PM EDT...
At 334 PM EDT...a strong thunderstorm was over Goat Rock Lake, or
near Smiths...moving northwest at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Goat Rock Lake and Green Island Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3264 8508 3263 8493 3252 8501 3253 8502
3255 8503 3256 8504 3258 8507 3262 8509
TIME...MOT...LOC 1934Z 118DEG 10KT 3260 8506
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 24, 4:01 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Sun May 24 2020
GAZ022-033-034-045-242030-
North Fulton GA-DeKalb GA-Forsyth GA-Gwinnett GA-
401 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB...SOUTHWESTERN FORSYTH AND NORTHWESTERN GWINNETT COUNTIES
UNTIL 430 PM EDT...
At 401 PM EDT...a strong thunderstorm was near Alpharetta, or 14
miles southwest of Cumming...moving north at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cumming, Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody,
Milton, Duluth, Sugar Hill, Norcross, Doraville, Berkeley Lake, Drew,
Buford Dam-Lake Lanier Parks, Brookwood, Birmingham, Mechanicsville
and Ducktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3419 8405 3417 8406 3416 8405 3389 8421
3394 8441 3398 8438 3399 8438 3401 8440
3412 8438 3413 8436 3416 8436 3418 8435
3419 8433 3419 8426 3425 8426
TIME...MOT...LOC 2001Z 197DEG 19KT 3403 8428
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 24, 4:22 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT Sun May 24 2020
GAZ066-078-079-242045-
Harris GA-Troup GA-Talbot GA-
422 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHERN TROUP AND
SOUTHWESTERN TALBOT COUNTIES UNTIL 445 PM EDT...
At 421 PM EDT...a line of strong thunderstorms extended from near
LaGrange to near Cataula and Geneva,moving northwest at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Hamilton, West Point, Pine Mountain, Waverly Hall, Junction
City, Geneva, Ellerslie, F.D. Roosevelt State Park, Cannonville,
Cataula, Baughville, Olive Branch, Piedmont Heights, Mountain Hill,
Jones Crossroads, Baughs Crossroads, Mulberry Grove, Smiths Crossroad
and Whitesville-Pine Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3310 8508 3291 8486 3287 8486 3287 8480
3256 8442 3257 8469 3258 8470 3258 8481
3270 8512 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519 3299 8521
TIME...MOT...LOC 2021Z 123DEG 12KT 3301 8499 3272 8515 3262 8487 3261
8458
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 10:07 PM EDT | Special Weather Statement | FFC | Haralson | 38 min |
| May 23, 10:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| May 23, 10:48 PM EDT | Special Weather Statement | FFC | DeKalb | 27 min |
| May 23, 11:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| May 23, 11:59 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| May 24, 12:05 AM EDT | Special Weather Statement | FFC | Heard | 40 min |
| May 24, 1:39 AM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| May 24, 2:44 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| May 24, 3:11 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| May 24, 3:15 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| May 24, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 49 min |
| May 24, 3:34 PM EDT | Special Weather Statement | FFC | Muscogee | 26 min |
| May 24, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 38 min |
| May 24, 4:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| May 24, 4:22 PM EDT | Special Weather Statement | FFC | Harris, Troup | 23 min |
| May 24, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 10 min |
| May 24, 4:33 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether | 27 min |
| May 24, 4:34 PM EDT | Special Weather Statement | FFC | Union | 26 min |
| May 24, 4:36 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| May 24, 4:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 46 min |
| May 24, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 44 min |
| May 24, 4:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| May 24, 5:02 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Heard, Spalding, Troup | 43 min |
| May 24, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 41 min |
| May 24, 5:24 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| May 24, 5:39 PM EDT | Special Weather Statement | FFC | Hall | 36 min |
| May 24, 5:53 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| May 24, 5:54 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| May 24, 5:55 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 35 min |
| May 24, 6:29 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| May 24, 6:35 PM EDT | Special Weather Statement | FFC | Bibb | 25 min |
| May 24, 6:47 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 28 min |
| May 24, 7:02 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| May 24, 7:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 24, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 24 min |
| May 24, 7:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| May 24, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 26 min |
| May 24, 7:55 PM EDT | Special Weather Statement | FFC | Bleckley | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.